MathSciNet Relay Station
MathSciNet bibliographic data
MR2608406 37C40 (37D25)
Wang, Zhenqi; Sun, Wenxiang Lyapunov exponents of hyperbolic measures and hyperbolic periodic orbits. Trans. Amer. Math. Soc. 362 (2010), no. 8, 4267–4282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement